# SDR CA001012010

- Difficulty date: September 27, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 29,344 hours
- Engine: Ge CT581401
- System (JASC): 1230 · Hydraulic Fluid Servicing
- Part: Hose
- Condition: Leaking
- Location: Hydraulic Hose
- Component: Hydraulic Hose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN-FLIGHT, PRIMARY HYDRAULIC PRESSURE DROPPED.  AFTER LANDING, FOUND A HYDRAULIC PRESSURE HOSE FROM THE PUMP TO THE MANIFOLD HAD STARTED TO LEAK.  HOSE WAS REPLACED AND LEAK CHECKED.  AIRCRAFT RETURNED TO SERVICE.  (X)
